# SDR DALA2014121006497

- Difficulty date: December 7, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE RELEASE MECHANISM TO BE DAMAGED.  MAINTENANCE REPLACED THE RELEASE MECHANISM FITTING AND CRANK ASSY.
